# SDR CALA2023040601053

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737900
- Aircraft serial: 30128
- Aircraft time: 57,982 hours, 23,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 00036630781
- Condition: Faulty
- Location: M1694 Lh Fwd Ovr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - RED EMERGENCY LIGHTS INOP AT SEAT ROWS 15ABC, 20ABC, & 21ABC. R & R FAULTY FUSE AT POWER SUPPLY M1694 JUST FWD OF LH FWD OVERWING EMERGENCY DOOR. ALL EMERGENCY LIGHTS OPS CHK OK. PARTS USED:  00-0366-3-0781,QTY :1
